Books, Preprints, and Publications

Preprints

Covid-19 Related work



Books

Publications



  1. Small ball probabilities and a support theorem for the stochastic heat equation
    Joint work with Mathew Joseph and Carl Mueller
    To appear in Annals of Probability

  2. Graphon-valued stochastic processes from population genetics
    Joint work with Frank den Hollander, Adrian Röllin
    To appear in Annals of Applied Probability

  3. Central limit theorem for statistics of subcritical configuration models
    Joint work with D. Yogeshwaran
    Appeared in J. Ramanujan Math. Soc. 35 (2020), no. 2, 109-119.

  4. Random Walk Among Mobile/Immobile Traps: A Short Review.
    Joint work with Alexander Drewitz, and Rongfeng Sun.
    Appeared in Sojourns in Probability Theory and Statistical Physics - III: Interacting Particle Systems and Random Walks, A Festschrift for Charles M. Newman, 1-22. Springer Proceedings in Mathematics & Statistics, 300, 2019.

  5. Simultaneous Small Noise Limit for Singularly Perturbed Slow-Fast Coupled Diffusions
    Joint work with Vivek S. Borkar, K. Suresh Kumar, Rajesh Sundaresan
    Appeared in Applied Mathematics & Optimization (2019): 1-48.

  6. Strong existence and uniqueness for stable stochastic differential equations with distributional drift
    Joint work with Oleg Butkovsky and Leonid Mytnik
    Appeared in Ann. Probab. 48 (2020), no. 1, 178-210.

  7. [ Arxiv]Respondent-driven sampling and sparse graph convergence
    Joint work with Adrian Röllin.
    Appeared in Electron. Commun. Probab. Volume 23 (2018), paper no. 3, 12 pp

  8. [ Arxiv] Harnack inequality for non-local Schrodinger operators
    Joint work with Koushik Ramachandran.
    Appeared in Potential Analysis May 2018, Volume 48, Issue 4, pp 515–551

  9. [ Arxiv] Subdiffusivity of a random walk among a Poisson system of moving traps on $\mathbb Z$
    Joint work with Alexander Drewitz and Rongfeng Sun.
    Appeared in Mathematical Physics, Analysis and Geometry 20, Article 1, 2017.

  10. [ Arxiv ] The gap between Gromov-vague and Gromov-Hausdorff-vague topology
    Joint work with Wolfgang Löhr, Anita Winter.
    Appeared in Stochastic Processes and their Applications 126 (2016) 2527-2553

  11. Invariance principle for variable speed random walks on trees
    Joint work with Wolfgang Löhr, Anita Winter.
    Appeared Ann. Probab. Volume 45, Number 2 (2017), 625-667.

  12. [ Arxiv] Dense graph limits under respondent-driven sampling
    Joint work with Adrian Röllin.
    Appeared in Annals of Applied Probability 2016, Vol 26, No. 4, 2193-2210.

  13. Random Walks in I.I.D. Random Environment on Non-Abelian Free Groups
    Joint work with Antar Bandhyopadyay and Amites Dasgupta.
    Appeared in Statist. Probab. Lett., 92: 39 - 44, 2014

  14. Systems of branching, annihilating, and coalescing particles
    Joint work with Jan Swart
    Appeared in Electron. J. Probab. Volume 17 (2012), paper no. 80, 32 pp.

  15. Brownian motion on ${\mathbb R}$ trees
    Joint work with Michael Eckhoff and Anita Winter
    Appeared in Transaction American Mathematics Society Vol 365, 2013, 3115-3150.

  16. One dimensional voter model interface revisited
    Joint work with Rongfeng Sun
    Appeared in Electronic Communications in Probability, Vol. 16(2011), Paper 70

  17. On the Range, local times and periodicity of random walk on an interval
    Joint work with Sunder Sethuraman and Balint Toth
    Appeared in ALEA, Latin American Journal of Probability and Mathematical Statistics, Volume VIII, 2011, Pages, 269-284.

  18. Critical Age Dependent Branching Markov Processes and Their Scaling Limits
    Joint work with Krishna Athreya and Srikanth Iyer.
    Appeared in the Proceedings of the Indian Academy of Sciences, Volume 120, Number 3, June 2010 , pp. 363-385(23).

  19. Super-critical Age Dependent Branching Markov Processes and Their Scaling Limits
    Joint work with Krishna Athreya and Srikanth Iyer.
    Appeared in Bernoulli Volume 17, Number 1 (2011), 138-154.

  20. Survival of Contact Processes on the Hierarchical Group
    Joint work with Jan Swart
    Appeared in Probability Theory and Related Fields (online first)

  21. Exit time, Green Function and Semilinear Elliptic Equations.
    Joint work with Rami Atar and Zhen-Qing Chen
    Appeared in Electronic Journal in Probability, Vol 14, p 51-70, Jan 2009

  22. Random Directed Trees and Forest
    Joint work with Rahul Roy and Anish Sarkar
    Appeared in Electronic Journal in Probability, Vol 13, p 2160-2189, Dec 2008

  23. Quantifying spatial misallocation in centrally provided public goods
    Joint work with Rohini Somanathan.
    Appeared in Economic Letters 98 (2), p.201-206, Feb 2008.

  24. Erratum: "Infinite volume limit for the stationary distribution of abelian sandpile models"
    Joint work with Antal Jarai
    Appeared in Comm. Math. Phys. 264 (2006), no. 3, 843.

  25. Infinite dimensional stochastic differential equations of the Ornstein-Uhlenbeck type.
    Joint work with Richard Bass, Masha Gordina and Edwin Perkins
    Appeared in Stochastic Process. Appl. 116 (2006), no. 3, 381--406.


  26. Spatial Coupling of Measure valued neutral models
    Joint work with Anita Winter.
    Appeared in Stochastic Process. Appl. 115 (2005), no. 6, 891--906

  27. Branching-coalescing Particle Systems
    Joint work with Jan Swart.
    Appeared in Probab. Theory Related Fields 131 (2005), no. 3, 376--414.

    Correction :There is an error in the above paper in Theorem 7. A correct version of Theorem 7 has been put on the ArXiv

  28. Hölder norm estimates for elliptic operators on finite and infinite dimensional spaces
    Joint work with Richard Bass and Edwin Perkins
    Appeared in Trans. Amer. Math. Soc. 357 (2005), no. 12, 5001--5029.

  29. Infinite volume limit for the stationary distribution of Abelian sandpile models
    Joint work with Antal Jarai.
    Appeared in Communications in Mathematical Physics

  30. On the coverage of space by random sets.
    Joint work with Rahul Roy and Anish Sarkar.
    Appeared in Advances in Applied Probability (36),1, 2004.


  31. Degenerate Stochastic differential equations and super-Markov chains
    Joint work with Martin Barlow, Richard Bass, and Edwin Perkins.
    Appeared in Probability Theory and Related Fields, (123), 484-520, 2002.

  32. On a Singular Semilinear Elliptic Boundary Value Problem and the Boundary Harnack Principle
    Appeared in Potential Analysis (17), 293-301, 2002
    [This paper was part of my thesis work under Chris Burdzy.]


  33. Uniqueness for a class of one-dimensional Stochastic PDEs using Moment Duality
    Joint work with Roger Tribe
    Appeared in Annals of Probability,(28),4,1711-1734, 2002

  34. Ballistic Deposition in a planar strip
    Joint work with Rami Atar and Min Kang.
    Appeared in Electronic communications of Probability , Vol. 6, Paper no. 3, pages 31-38, 2001.

  35. Monotonicity Property for a Class of Semilinear Partial Differential Equations.
    Appeared in Seminar de's probabilite's XXXIV (june 2000)
    [ This paper was part of my thesis work under Chris Burdzy.]